Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 970967, 6 pages
Research Article

Reproducing Kernel Method for Fractional Riccati Differential Equations

1Department of Mathematics, Changshu Institute of Technology, Suzhou, Jiangsu 215500, China
2Department of Mathematics, Harbin Institute of Technology, Harbin, Heilongjiang 150001, China

Received 29 December 2013; Accepted 7 April 2014; Published 27 April 2014

Academic Editor: Youyu Wang

Copyright © 2014 X. Y. Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

X. Y. Li, B. Y. Wu, and R. T. Wang, “Reproducing Kernel Method for Fractional Riccati Differential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 970967, 6 pages, 2014. doi:10.1155/2014/970967